|
|
|
 |
Search published articles |
 |
|
Showing 1 results for Quadratic Optimal Controls
Nazari, Basirzadeh, Volume 3, Issue 1 (4-2012)
Abstract
We consider amathematical model in the form of a system of ordinary differential equations (ODE) foroptimally administrating cancer treatments. The ODE systemdynamics characterized by locating equilibrium points and stability propertiesare determined by linearization and usingappropriate Lyapunovfunctions. By applying optimal control theory, we seek to minimize the cost function associated with the vaccine therapy looking forminimization of the tumor cells. Global existence of a solution is shown for this model and existence of an optimal control is proven. The optimality conditions and characterization of the control are discussed
|
|
|
|
|
|